# SDR ZW0A0301703

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N725TW
- Make and model: Boeing 757231
- Aircraft serial: 30338
- Aircraft time: 8,437 hours, 2,926 cycles
- Engine: Pwa PW2037
- Engine time: 11,574 hours, 3,912 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 8D1497
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AFTER DEPARTING SFO THE RH ENGINE OIL FILTER STATUS MESSAGE APPEARED.  THE RH ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO SFO.  THE ENGINE DIFFERENTIAL PRESSURE SWITCH WAS REPLACED.  CHECK-C 1-16-02 MCI.  ---CLOSED---
